MAUDE Adverse Event Report: BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM

BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM
Model Number 434887
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a type ii perforation in a side branch of the rca.After protamine injection, balloon dilatation and unsuccessful coil delivery, the complaint pk papyrus was introduced but unable to be delivered.Later, on table, the stent stripped off balloon.So, it was discarded.Another pk papyrus was used, and the lesion was successfully sealed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in process and final inspection.Based on the provided documentation and the conducted review no manufacturing-related root cause could be identified.The treating physician rated the outcome as both no device- and no procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.

Brand Name
PK PAPYRUS US 2.5/15
Common Device Name
COVERED CORONARY STENT SYSTEM
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24495173
Report Number8043892-2026-02062
Device Sequence Number10684796
Product Code NIV
UDI-Device Identifier07640130447158
UDI-Public(01)07640130447158(17)270414(10)03251162
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number434887
Device Lot Number03251162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown